# SDR W8PA971080

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES ON SEAT TRACK AT BS 328, RBL 45.5, WL 208.  REMOVED CORRODED APRT, FABRICATED AND INSTALLED NEW PARTS.  (M)
